In Haman County, Gyeongsangnam-do, an oriental medical doctor in his 50s was reported to have died after vaccinating against the Corona 19 AstraZeneca vaccine, and authorities have investigated.
At a regular briefing today (6th), Park Young-joon, head of the adverse reaction investigation support team of the Corona 19 Vaccination Response Promotion Team, said, "There seems to be an abnormality in the heart, and some arteriosclerosis has been confirmed" on the premise of'visual findings of an autopsy'. .
However, he said, "It will only be possible to accurately talk about the cause of death or autopsy until an additional close examination is done to determine how this may have affected death."
It is known that the dead oriental doctor started complaining of symptoms such as fever, muscle pain, and chills on the 27th after receiving the vaccination on the 26th of last month. After taking Tylenol, he took a break at home until the 30th.
On the 1st, when the caregiver first visited, there was a fever, but he hoped to be alone and was found dead on the 2nd, the next day, and the time of death is estimated to be 1st, the day before the discovery.
As a result of the epidemiological investigation, the oriental doctor who died was usually taking high blood pressure drugs, and it was reported that he had left hemiplegia due to a cerebral infarction in 2015.
The authorities plan to conduct a deliberation of the damage investigation group tomorrow (7th) following the evaluation of the causality of the vaccination of the local government.